It would be better to try to take it around the same time every day to ensure that you do take it. I know that it's hard to remember to take it especially if you have recently started take the pill. If you wake up approx. the same time every day or go to bed the same time each day, maybe try to take the pill at one of those times. I would recommend still have protected sex. This will add additional protection for both you and your boyfriend. Remember, the pill is not 100% preventative.
Anyway, cramps....I have had cramps after my period and most were associated with ovulation. A way to tell is ovulation usually occurs approx. 2 weeks after you start your period. You can verify the days by going to a health website..such as *****.com. Having nausea can be anything. If you think you might be pregnant, you can try a home pregnancy test and if the negative and the nausea continues, I would make an appt. to see a gyn.
Hope this helps. Good luck!
Originally Posted by fuzzfeet
Hi, I need some advice about my cramping situation. I am on ortho-tricyclen lo and i take it everynight but sometimes there are 3 hour time differences from me taking them. I have unprotected sex with my boyfriend all the time and about 2 weeks ago I had my period. The last day of my period we had sex unprotected and about a week later i ahve gotten these cramps like i am about to start my period. i also have been feeling nausiated but that is only sometimes. So i am wondering is it normal to have these cramps while i am on the pill?? I don't think I'm pregnant but i am concerned because I have never cramped after my period..ever. But it may just be ovulation cramps, im just confused! Any help will be appreciated! thanks